Moment bounds for dependent sequences in smooth Banach spaces

Abstract : We prove a Marcinkiewicz-Zygmund type inequality for random variables taking values in a smooth Banach space. Next, we obtain some sharp concentration inequalities for the empirical measure of {T, T^2, ..., T^n}, on a class of smooth functions, when T belongs to a class of nonuniformly expanding maps of the unit interval.
Type de document :
Article dans une revue
Stochastic Processes and their Applications, Elsevier, 2015, 125 (9), pp.3401-3429
Liste complète des métadonnées

Littérature citée [20 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00971755
Contributeur : Jérôme Dedecker <>
Soumis le : jeudi 3 avril 2014 - 11:33:41
Dernière modification le : mardi 10 octobre 2017 - 11:22:04
Document(s) archivé(s) le : jeudi 3 juillet 2014 - 11:20:44

Fichiers

MomentBanach.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00971755, version 1

Citation

Jérôme Dedecker, Florence Merlevède. Moment bounds for dependent sequences in smooth Banach spaces. Stochastic Processes and their Applications, Elsevier, 2015, 125 (9), pp.3401-3429. 〈hal-00971755〉

Partager

Métriques

Consultations de la notice

287

Téléchargements de fichiers

85